MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding falsely depressed urinary/cerebrospinal fluid protein (ucfp) patient sample results obtained on an atellica ® ch 930 analyzer.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Siemens reviewed the information provided by the customer.No process errors were identified from the analyzer and no hardware intervention was performed on the analyzer.The device is performing within specifications.No further evaluation is required.The cause of the event is unknown.
 
Event or Problem Description
Six (6) falsely depressed urinary/cerebrospinal fluid protein (ucfp) patient sample results were obtained on an atellica ® ch 930 analyzer.The falsely depressed patient results were not reported to the physician.The same samples were reprocessed on an alternate atellica ® ch 930 analyzer.The higher results obtained were considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed urinary/cerebrospinal fluid protein (ucfp) results.
 
Additional Manufacturer Narrative
Additional information (11-july-2024): siemens healthineers has confirmed the potential for biased quality control (qc) and patient results when using atellica ch urinary/cerebrospinal fluid protein (ucfp) lot 130414 on the atellica® ch and atellica® ci analyzers.Siemens¿ internal investigation confirmed when using lot 130414, qc may recover outside of the allowable control limits for urine chemistry and spinal fluid control levels.Us customers were notified through urgent medical device correction (umdc letter achc24-04.A.Us), titled "atellica ch urinary/cerebrospinal fluid protein (ucfp) lot 130414 quality control (qc) out of range and biased patient results" and ous customers were identified through (urgent field safety notice (ufsn), achc24-04.A.Ous) of the potential for bias quality control (qc) and patient sample results when using the atellica ch ucfp lot 130414.The umdc and ufsn provided instructions to customers to discontinue use and discard ucfp lot 130414.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2432235-2024-00046 was filed on 08-march-2024.

Brand Name
ATELLICA CH
Common Device Name
URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key18864569
Report Number2432235-2024-00046
Device Sequence Number3314768
Product Code CEK
UDI-Device Identifier00630414279206
UDI-Public00630414279206
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2024
Device Model NumberN/A
Device Catalogue Number11097543
Device Lot Number130414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2432235-08/02/2024-002-C
Patient Sequence Number1
Patient SexUnknown